# SDR USAA960543

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 947
- Part time: 19,209 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND 1 INCH DIAMETER AREAS OF CORROSION STATION 947 FLOOR BEAM UPPER CHORD AT CLIP NUT HOLES.  CUT OUT DAMAGED CAP SECTION AND SPLICED IN NEW SECTION PER EA 41312 AND SRM 53-00-51 FIG 202.  REPAIRED PER EA 41312 SRM 53-00-51 FIG 202.  CORROSION TASK NR C53-107-02.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
